# SDR C2XA10RI072

- Difficulty date: May 27, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 20,403 hours, 10,919 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 14547718901
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2155 - MSP - FLIGHT CREW REPORTED BLEED NR 1 LEAK ON CLIMB.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED BLEED SEAL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
